# SDR FDEA202405130660

- Difficulty date: May 13, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66250
- Aircraft time: 6,522 hours, 3,233 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Part time: 6,522 hours, 3,233 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, INBOARD AFT FLAP, TRAILING EDGE WEDGE, LOWER SURFACE, BETWEEN IFS 220.5 AND   IFS 206 APPROX SKIN WITH GOUGES. RH WING, INBOARD AFT FLAP, TRAILING EDGE WEDGE, LOWER SURFACE WAS REPAIRED IAW   B767 SRM 57-53-01-2R FIG 201 (SHEET 6) AND SRM 51-70-06-0G PAR 5.L FIG 16 REV 88 DEC 15/2023
